# SDR SWIA202264773

- Difficulty date: March 5, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 45,454 hours, 38,564 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: None
- Condition: Overheated
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

WING OVHT WARNING ON DESCENT IN DRO   (FLIGHT 5301 - FILED CLOSED)   PERFORMED OPS CHECK OF WING ANTI ICE PER CRJ-200 AMM 30-12-00-710-803. DURING OPS CHECK NOTED THAT LH WING OVHT MESSAGE ON A/ICE PAGE WOULD INTERMITTENTLY COME ON. PERFORMED CROSS BLEED FROM RH ENG FOR WING ANTI ICE AND LH WING OVHT MESSAGE NO LONGER PRESENT. REMOVED & REPLACED LH MODULATING & SHUTOFF VALVE PER CRJ-200 AMM 30-12-04. OPS CHECK GOOD. A/C OK FOR RTS.
